# SDR USAASB97126

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N584US
- Make and model: Boeing 737301
- Aircraft serial: 23743
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - FL455 - MAINTENANCE FOUND THE EMERGENCY EXIT LIGHT AT ROW 10 INOP.  MAINTENANCE REPAIRED AND REINSTALLED LIGHT ASSEMBLY.  OPS CHECK GOOD.  (M)
